# SDR AMTA200600325

- Difficulty date: May 9, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTS ABOVE BOTH OVERWING EXITS RT SIDE ARE OUT.  RESOLDERED WIRE BACK ON TERMINAL BLOCK.  OPS CHECK NORMAL.  (K)
